# SDR UPS97822340

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 343.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT WING L/E LOWER SURFACE, AT STA XFS343.3.  SKIN IS CRACKED IN 2 PLACES.  REPAIRED PER SRM ADDENDUM DC8-5720-4087-B.
